# SDR YENA201707010555

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 17,239 hours, 5,100 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FROM 4000AGL AND BELOW, AN OVERWHELMING ODOR OF INDUSTRIAL FUMES.  TROUBLESHOT IAW  NOTICE 2017-T015A SECT B.  FOUND THE FAINT ODOR WITH BLEEDS OFF AND CABIN FANS ON. REMOVED AND REPLACED RECIRCULATION FILTERS WITH APU BLEED.  APU AIR INTAKE CONTAMINATED. CLEANED INTAKE, AFTER NO ODOR NOTED.  ECS DECONTAMINATION PERFORMED IAW AMM 21-00-00.  FINAL ENGINE RUNS AND APU RUN CHECKS NORNAL WITH EACH BLEED ISOLATED. NO ODOR NOTED WITH BLEEDS OFF NO ODOR NOTED. NOTED.  NR 1 AND 2 ENGINES REPLACED. AIRCRAFT OK FOR SERVICE.
